5 doctors weighed in:

My urine is yellow. Just started new vitamins. Will it happen again?

5 doctors weighed in
Dr. Robert Bass
Urology
2 doctors agree

In brief: Yes

The most common cause of changes in urine color and smell is a change in diet.
New vitamins, foods, and level of water intake can have dramatic effects on the urine.

In brief: Yes

The most common cause of changes in urine color and smell is a change in diet.
New vitamins, foods, and level of water intake can have dramatic effects on the urine.
Dr. Robert Bass
Dr. Robert Bass
Thank

In brief: Yes

Perfectly normal and will continue along with taking the vitamins.

In brief: Yes

Perfectly normal and will continue along with taking the vitamins.
Dr. Andrew Siegel
Dr. Andrew Siegel
Thank
Dr. George Klauber
Pediatrics - Urology

In brief: Yes if from vitamins

And you intend to continue taking them. Vitamins and many medications contain dyes which can color the urine.

In brief: Yes if from vitamins

And you intend to continue taking them. Vitamins and many medications contain dyes which can color the urine.
Dr. George Klauber
Dr. George Klauber
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified,
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors